MAUDE Adverse Event Report: ETHICON INC. PDSII SUT 18IN(45CM) 6-0 CLR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII SUT 18IN(45CM) 6-0 CLR; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z489G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown plastic surgery on (b)(6) 2019 a suture was used.The suture was broken at the swage part during dermostitch by continuous suturing.It was commented that no extra tensile strength was applied to the suture.Further details are not provided there were no adverse consequences to the patient.

Brand Name
PDSII SUT 18IN(45CM) 6-0 CLR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8394366
Report Number2210968-2019-79291
Device Sequence Number13860179
Product Code NEW
UDI-Device Identifier10705031061132
UDI-Public10705031061132
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue NumberZ489G
Device Lot NumberMGM941
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/06/2019
Patient Sequence Number1